# SDR 99UAL900534

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7287U
- Make and model: Boeing 727222
- Aircraft serial: 21565
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON ROTATION EXPERIENCED HAZE IN THE COCKPIT ALONG WITH A BURNING RUBBER SMELL.  SMELL WOULD GO AWAY AND COME BACK.  RETURNED TO ORD AND DID A FLY-BY TO DETERMINE IF THERE WAS A  PROBLEM WITH THE GEAR BEFORE MAKING A NORMAL LANDING.  *S/D*  MAINTENANCE SPECULATED THAT PERHAPS DEBRIS FROM RUNWAY MAY HAVE BEEN INGESTED.  CHECKED PACKS AND ENGINES AND COULD NOT DUPLICATE PROBLEM.  ALSO, CHECKED ENGINES FOR SIGN OF INGESTION AND FOUND THAT C1 BLADE NR 12 HAD A LEADING EDGE TEAR.  TEAR BLENDED OUT.
